Alert archive / South Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 47, NWS Columbia, SC

June 20, 20194 counties in South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Jun 20, 2019, 3:56 PM EDT for 4 counties in South Carolina. It was in force for 34 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2019, 3:56 PM EDT (19:56 UTC)
Expired
Jun 20, 2019, 4:30 PM EDT
In force
34 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fairfield County, SC, Kershaw County, SC, Lexington County, SC, Richland County, SC

The radar

The Columbia radar (KCAE), 44 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 4:00 PM EDTTSTM WND DMG5 W Blythewood, SCTREE IN ROADWAY WILDFLOWER ROAD AND MULLER ROAD. TIME ESTINATED BY RADAR.
Jun 20, 4:00 PM EDTTSTM WND GST 511 Ssw Lake Murray Of Ri, SCTHE OBSERVING EQUIPMENT AT FLOTILLA ISLAND RECORDED A WIND GUST OF 51 MPH.
Jun 20, 4:20 PM EDTTSTM WND DMGElgin, SCSKYWARN SPOTTER VIA HAM RADIO REPORTED NUMEROUS TREES DOWN IN THE CITY OF ELGIN. NO OTHER SPECIFIC DETAILS. TIME ESTIMATED BY RADAR.
Jun 20, 4:22 PM EDTTSTM WND DMG3 Nw Dentsville, SCEMERGENCY MANAGEMENT REPORTED MULTIPLE TREES DOWN. ONE ON A HOUSE AND ONE ON POWER LINE/ POWER LINE ARCHING. TIME ESTIMATED BY RADAR.
Jun 20, 4:30 PM EDTTSTM WND GST 437 Nw Camden, SCTHE NWS EQUIPMENT AT THE LAKE WATEREE DAM RECORDED A WIND GUST OF 43 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 1:44 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.9 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2019-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 768 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2019-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
768 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

813 
WUUS52 KCAE 201956
SVRCAE
SCC039-055-063-079-202030-
/O.NEW.KCAE.SV.W.0047.190620T1956Z-190620T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
356 PM EDT Thu Jun 20 2019

The National Weather Service in Columbia has issued a

* Severe Thunderstorm Warning for...
  Central Fairfield County in central South Carolina...
  North central Lexington County in central South Carolina...
  Western Kershaw County in central South Carolina...
  Northwestern Richland County in central South Carolina...

* Until 430 PM EDT.

* At 356 PM EDT, a severe thunderstorm was located 7 miles south of
  Fairfield County Airport, or 10 miles northeast of Irmo, moving
  east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Columbia, Irmo, Winnsboro, Lake Wateree Dam, VC Summer Nuclear
  Station, Dentsville, St. Andrews, Lugoff, Fairfield County Airport,
  Villages at Sandhill, Jenkinsville, Liberty Hill, Elgin, Killian,
  Harbison State Forest, Lake Carolina, Longtown, Ballentine, Lake
  Wateree State Park and Columbia International University.

This includes the following highways...
 Interstate 20 in South Carolina between mile markers 83 and 92.
 Interstate 26 between mile markers 83 and 92.
between mile markers 83 and 92,  Interstate 77 between mile markers
19 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection seek shelter inside a sturdy building and stay
away from windows.

&&

LAT...LON 3449 8074 3448 8072 3413 8066 3404 8134
      3421 8134 3424 8132 3427 8134 3430 8134
      3431 8136 3432 8136 3449 8090 3446 8088
      3454 8074
TIME...MOT...LOC 1956Z 270DEG 36KT 3422 8108 

HAIL...1.00IN
WIND...60MPH
 
$$

CJR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 1:57 PM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jun 20, 1:57 PM EDT, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
157 PM EDT Thu Jun 20 2019

.SYNOPSIS...
Surface troughing will be enhanced by a cold front dropping
southward and into the region this afternoon and tonight. This
pattern plus strong heating will bring a potential for severe
thunderstorms this afternoon and evening. There will be a break
Friday because of drier air over the area with the frontal
boundary just to the south. The front will lift northward
Saturday bringing back a possibility of potentially severe
thunderstorms. The front will become diffuse under upper
ridging early next week and this pattern supports mainly
scattered afternoon thunderstorms and above normal temperatures.

&&

.NEAR TERM /THROUGH TONIGHT/...
The main concern is a threat of severe thunderstorms this
afternoon and evening. SPC has issued a severe thunderstorm
watch until 800 pm. The main threat time will be 300 pm - 800 pm
for central SC and east central GA/CSRA. The main impact will
be damaging wind gusts Meso-convective system.

Air mass becoming strongly unstable with SB CAPE above 3000 J/kg
and LI -7 to -10. Low level convergence will increase this
afternoon associated with lee-side Piedmont trough. A cold front
will be approaching late from the central Mississippi Valley
region. Amplified upper trough approaching from the Tennessee
River Valley with embedded strong short wave over
Kentucky/Tennessee into northern Alabama. Additional weaker
short waves along the Gulf coast. Strong lift expected
associated with upper trough.

The models have been consistent showing a 35- to 40-knot h85
jet in the area. Severe thunderstorms may occur because of the
instability and shear combination. Believe the main threat is
damaging straight- line wind because of mainly uni-directional
shear. Some dry air in the mid levels should help lower wet-
bulb zero heights and wind potential enhanced DCAPE >1100 J/kg.
Forecast soundings have considerable CAPE in the hail growth
region. Large hail may occur. The threat of thunderstorms will
diminish this evening in the wake of the mid- level shortwave
trough. High pops late this afternoon and early evening then low
pops especially by midnight. Temperature guidance consistent
with lows in the low 70s.

Heavy rain potential...The NAM and GFS indicate precipitable
water will peak around 2 inches so heavy downpours may occur,
but we believe there is a diminished risk of flooding because of
storm movement. The GFS plus SREF mean suggest a most likely
rain total around 0.25 of an inch.

It will be breezy this afternoon. The GFS LAMP plus GFS and NAM
Bufkit momentum transfer tool suggest gusts around 25 knots.
Lake wind advisory in effect.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
The potential for severe weather on Saturday remains the biggest
concern of the period.

An upper level trough will move off the coast Friday, with weak
upper ridging building from the west. A trailing frontal
boundary will drop just south of the area and stall. This will
bring dry and warm northwest/downslope flow across the area.
The forecast continues to favor the warmer end of guidance given
the downslope flow, with highs in the lower to mid 90s across
the area.

On Saturday, the upper ridge remains to the west, but a quick
moving and rather potent short wave will drop southeast across
the area along the periphery of the ridge. At the surface, the
frontal boundary will lift northward into the forecast area.
Models have been consistent showing a favorable setup for a
severe weather event. Though organized convection is uncertain,
strong instability with a frontal boundary over the area during
this time of the year is typical for at least pulse/multicell
damaging downburst winds and hail. Mean SREF sbCAPE indicates
values above 3000 J/kg in the CSRA with deterministic models
even higher. Unusually strong mid-level lapse rates, dry air
aloft and moderate instability in the hail growth zone supports
damaging winds and large hail. One factor which limits
confidence is a capping inversion which may hinder convective
development/coverage through much of the day.

At this time, we expect scattered convection during the
afternoon/early evening, with the greatest coverage along and
south of the I-26 corridor. High temperatures should once again
be in the lower to mid 90s.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
Little change to the long term forecast. The models have
remained in fairly good agreement with upper ridging prevailing
Sunday and Monday. Then an upper trough should pass to the
north Tuesday and Wednesday. This pattern supports isolated to
scattered diurnal convection that may be enhanced at times by
series of shortwaves moving along the northern edge of the
ridge. Above normal temperatures are likely through the period
with highs generally in the mid to upper 90s.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
There may be areas of stratus early this morning. Severe
thunderstorms are possible this afternoon and evening. It will
be generally breezy.

High low-level moisture may result in a few areas of IFR or
MVFR ceilings early this morning. We believe mixing will
continue to limit the fog threat. Heating and increased mixing
should dissipate any low cloudiness early this morning.

The next concern will be the development of thunderstorms ahead
of an approaching cold front. Moderate to strong instability is
forecast. There also will be considerable shear associated with
a 35- to 40-knot 850 mb jet. This combination supports a
possibility of thunderstorms with damaging wind. Forecast
soundings have considerable CAPE in the hail growth region.
Large hail may occur. The high-resolution models suggest the
main threat time will be 18z to 01z this afternoon and evening.
We have not included thunderstorms in the terminal forecast at
this time because of too much timing uncertainty during this
window. The threat of thunderstorms will diminish overnight in
the wake of a mid-level shortwave trough. Mixing should
continue to limit fog. Stratus may develop again but the GFS
and NAM MOS were consistent maintaining VFR conditions with dry
air advection in a westerly flow.

It will be generally breezy this afternoon. The GFS LAMP plus
GFS and NAM Bufkit momentum transfer tool suggest gusts around
25 knots.

EXTENDED AVIATION OUTLOOK...Brief drying is forecast Friday.
Scattered mainly afternoon and evening thunderstorms are
forecast during the rest of the outlook period. Severe
thunderstorms are possible Saturday. Over the outlook period, a
few locations may have early morning stratus and fog.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Lake Wind Advisory until 9 PM EDT this evening for GAZ040-
     063>065-077.
SC...Lake Wind Advisory until 9 PM EDT this evening for SCZ016-018-
     020>022-025>031-035>038-041-115-116.

&&

SYNOPSIS...99
NEAR TERM...99
SHORT TERM...99
LONG TERM...99
AVIATION...99
Hazardous weather outlook, Jun 20, 4:13 AM EDT, 11 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Columbia SC
413 AM EDT Thu Jun 20 2019

GAZ040-063>065-077-SCZ016-018-020>022-025>031-035>038-041-115-116-
210900-
Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick-
Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee-
Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon-Bamberg-
Northern Lancaster-Southern Lancaster-
413 AM EDT Thu Jun 20 2019

...LAKE WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.

There is an Enhanced Risk of severe thunderstorms along and north of
a line extending from Newberry to Camden, with a Slight Risk
elsewhere. Numerous showers and thunderstorms are expected this
afternoon and evening, some of which could become severe. The primary
severe weather hazards will be damaging straight-line winds and large
hail. The severe weather potential will be greatest from about 2 PM
to 9 PM today.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is the potential for severe thunderstorms to develop during
the afternoon and early evening on Saturday. The primary hazard will
be damaging straight-line winds, but large hail could also occur.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and evening.

In the hours before

Special weather statement, Jun 20, 3:37 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Columbia SC
337 PM EDT Thu Jun 20 2019

SCZ031-038-202000-
Clarendon SC-Sumter SC-
337 PM EDT Thu Jun 20 2019

...Strong Thunderstorms Will Impact Portions of central Clarendon and
southwestern Sumter Counties Until 400 PM EDT....

At 336 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm 8 miles southeast of Poinsett State Park, or 13
miles west of Manning, moving east at 30 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
Manning, Summerton, Alcolu, Pinewood, Paxville, Rimini, Gable,
Brogdon, Privateer, Foreston and Lakewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify. Monitor NOAA Weather Radio, local radio and
television stations for additional information and possible warnings
from the National Weather Service.

A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.

&&

This includes Interstate 95 between mile markers 112 and 134.

LAT...LON 3360 8051 3378 8056 3390 8010 3363 8004
TIME...MOT...LOC 1936Z 258DEG 27KT 3371 8045
Special weather statement, Jun 20, 3:43 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Columbia SC
343 PM EDT Thu Jun 20 2019

SCZ030-035>038-041-202015-
Orangeburg SC-Barnwell SC-Aiken SC-Calhoun SC-Bamberg SC-
Clarendon SC-
343 PM EDT Thu Jun 20 2019

...Strong Thunderstorms Will Impact Portions of northwestern
Orangeburg...northern Barnwell...southern Aiken...southeastern
Calhoun...northwestern Bamberg and southwestern Clarendon Counties
Until 415 PM EDT....

...Boaters on Lake Marion Should Seek Safe Harbor...

At 342 PM EDT...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 13 miles west of
Edisto Gardens to near Savannah River Site, moving east at 35 mph.

  HAZARD...strong winds 45 to 55 mph.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include...
Orangeburg, Barnwell, Denmark, Savannah River Site, Brookdale,
Williston, Blackville, Elloree, Claflin College, South Carolina State
University, Orangeburg County Airport, Barnwell State Park, Edisto
Gardens, Hilda, Cameron, Neeses, Norway, Snelling, Elko and Cordova.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Marion should move to shore and seek shelter. Strong,
erratic wind gusts and lightning are possible. If you can hear
thunder, you are close enough to be struck by lightning.

These storms may intensify. Monitor NOAA Weather Radio, local radio
and television stations for additional information and possible
warnings from the National Weather Service.

A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.

&&

LAT...LON 3360 8044 3319 8129 3325 8176 3358 8104
TIME...MOT...LOC 1942Z 266DEG 32KT 3355 8109 3328 8169
Local storm report, Jun 20, 3:47 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
347 PM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     TSTM WND DMG     3 ENE MOUNT CARMEL      34.03N 82.46W
06/20/2019                   MCCORMICK          SC   DEPT OF HIGHWAYS

            REPORTED NUMEROUS TREES DOWN ALONG TATE
            ROAD, WHICH IS EAST OF THE TOWN OF MOUNT
            CAMEL.

&&

LCV
Special weather statement, Jun 20, 3:49 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Columbia SC
349 PM EDT Thu Jun 20 2019

SCZ022-029-031-202015-
Sumter SC-Kershaw SC-Lee SC-
349 PM EDT Thu Jun 20 2019

...Strong Thunderstorms Will Impact Portions of northern Sumter...
south central Kershaw and Lee Counties Until 415 PM EDT....

At 349 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm 8 miles north of Oakland, or 9 miles north of
Shaw Air Base, moving east at 45 mph.

  HAZARD...strong winds 45 to 55 mph and up to penny sized hail.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Bishopville, Lee State Park, Elliott, Mayesville, Lynchburg, Ashwood,
Oswego, Dalzell, Dinkins Mill, Manville, Spring Hill, St. Charles,
Rembert, Wisacky and Woodrow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify. Monitor NOAA Weather Radio, local radio and
television stations for additional information and possible warnings
from the National Weather Service.

A severe thunderstorm watch is in effect. Thunderstorms can produce
large hail, damaging winds and isolated tornadoes suddenly, sometimes
with little or no warning. Be alert for rapidly changing weather
conditions and be ready to act quickly if severe weather is observed
or a warning is issued.

&&

This includes the following highways...
 Interstate 20 in South Carolina between mile markers 106 and 126.
 Interstate 26  Interstate 95 between mile markers 142 and 146.

LAT...LON 3397 7997 3401 8058 3419 8057 3426 8013
      3423 8011 3420 8011 3416 8016 3415 8015
      3409 8008 3408 8003 3403 7997
TIME...MOT...LOC 1949Z 270DEG 37KT 3411 8045

CJR
Local storm report, Jun 20, 3:51 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
351 PM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     12 NNW EDGEFIELD        33.93N 82.05W
06/20/2019                   EDGEFIELD          SC   LAW ENFORCEMENT

            SCHP REPORTED A TREE IN ROADWAY AT US25 AND
            US378 IN EDGEFIELD COUNTY. TIME ESTIMATED BY
            RADAR.

&&

JD

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 3:17 AM EDTLake Wind AdvisoryCAEAiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 11 more18 hr
Jun 20, 2:56 PM EDTSevere Thunderstorm WarningCAEEdgefield, McCormick49 min
Jun 20, 3:33 PM EDTSevere Thunderstorm WarningCAEEdgefield, Lexington, Newberry, Saluda42 min
Jun 20, 3:37 PM EDTSpecial Weather StatementCAEClarendon23 min
Jun 20, 3:43 PM EDTSpecial Weather StatementCAEBarnwell, Orangeburg32 min
Jun 20, 3:48 PM EDTSevere Thunderstorm WarningCAEBamberg, Barnwell, Orangeburg27 min
Jun 20, 3:49 PM EDTSpecial Weather StatementCAELee26 min
Jun 20, 4:04 PM EDTSpecial Weather StatementCAELexington, Richland41 min
Jun 20, 4:09 PM EDTSevere Thunderstorm WarningCAEAiken, Edgefield, McCormick51 min
Jun 20, 4:12 PM EDTSevere Thunderstorm WarningCAECalhoun, Lexington, Richland48 min
Jun 20, 4:16 PM EDTSevere Thunderstorm WarningCAEBamberg, Calhoun, Clarendon, Orangeburg29 min
Jun 20, 4:23 PM EDTSevere Thunderstorm WarningCAEChesterfield, Kershaw, Lee52 min
Jun 20, 4:30 PM EDTSevere Thunderstorm WarningCAECalhoun, Clarendon, Lee, Orangeburg, Richland, Sumter60 min
Jun 20, 4:42 PM EDTSevere Thunderstorm WarningCAEBamberg, Calhoun, Clarendon, Orangeburg48 min
Jun 20, 4:54 PM EDTSevere Thunderstorm WarningCAEAiken, Bamberg, Barnwell, Calhoun, Lexington, Orangeburg66 min
Jun 20, 5:00 PM EDTSevere Thunderstorm WarningCAEAiken, Barnwell, Edgefield30 min
Jun 20, 5:29 PM EDTSevere Thunderstorm WarningCAEClarendon, Orangeburg16 min
Jun 20, 5:30 PM EDTSevere Thunderstorm WarningCAEAiken, Bamberg, Barnwell60 min
Jun 20, 5:42 PM EDTSevere Thunderstorm WarningCAEBamberg, Calhoun, Clarendon, Orangeburg, Sumter63 min
Jun 20, 6:33 PM EDTSpecial Weather StatementCAEBamberg27 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.